International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 531-535

An elementary inequality

Seymour Haber

United States Department of Commerce, National Bureau of Standards, Washington 20234, D.C., USA

Received 8 November 1978

Copyright © 1979 Seymour Haber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An elementary inequality is proved in this note.